# SDR REXA2022101200853

- Difficulty date: September 17, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S. 280 FWD J ANGLE IS CORRODED. NO DAMAGE ALLOWED IAW CRJ-900 SRM 53-11-10-201-003-A01. REMOVED J ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01^51-42-21-001-001-A01 AND 51-42-22-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE FS 280 ""J"" ANGLE CC670-34095-1SB IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW ""J"" ANGLE P/N CC670-34095-1SB IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND SB670BA-53-041 REV M DATE 9/20/22."
